# SDR ASAA2012112093459

- Difficulty date: November 20, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 47,312 hours, 26,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 65C2631025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MIDFLAP INBD END UPPER SURFACE IS CHAFED.  CHAFE FOUND TO BE 100 PERCENT OUT OF LIMITS IAW SRM 57 53 01.  R & R SKIN IAW SRM 51-40-02.
